# SDR 2008FA0000462

- Difficulty date: July 4, 2008
- Submitted: July 18, 2008
- Operation: General aviation
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328, Rbl26
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSP, FOUND CORROSION IN PAX CABIN FWD WET AREA ON FLOORBEAM AT BS 328, RBL 26 AFT SIDE OF BEAM FOUND TO BE BEYOND LIMITS.  (K)
